# SDR 2004F00162

- Difficulty date: February 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N453TA
- Make and model: Airbus A320-233
- Aircraft serial: 747
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD G+Y LOW PRESSURE.  A/C RETURNED TO STATION FOR INSP.  A/C LANDED WITHOUT INCIDENT.  MAINT TECHS VERIFIED HYD SYS & PERFORMED INSP ON AFT BLKHD AREA PER AMM & FOUND LEAD SOURCE ON YELLOW SYS FITTING AT REAR BULKHEAD, PART CRACKED.  ELBOW FITTING REPLACED PER AMM & EO A320RP29-005/03 R1.  PTU REPLACED PER AMM.  HYD SYS TESTED PER AMM, DURING TESTS ECAM WARNING SYS SHOWED HYD LOW PRESS IND OF ENG PUMP NR 1.  R & R LOW PRESS SWITCH ON ENG NR 1 PER AMM & PERFORMED A NEW TEST PER AMM.  ALL SYSTEMS NORMAL.  OVERWEIGHT LANDING REPORTED, DMU CARD VERIFIED & ALSO AIDS SYS REPORT 15.  AIRCRAFT RETURNED TO NORMAL OPERATION.
